Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A weakly infinite-dimensional space whose product with the irrationals is strongly infinite-dimensional

Author: Elżbieta Pol
Journal: Proc. Amer. Math. Soc. 98 (1986), 349-352
MSC: Primary 54F45; Secondary 54B10
MathSciNet review: 854045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a weakly infinite-dimensional space $ X$ such that the product $ X \times B$ of $ X$ and a subspace $ B$ of the irrationals is strongly infinite-dimensional; under the assumption of the Continuum Hypothesis, $ B$ can be the irrationals. This example answers a question of Addis and Gresham [AG].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54B10

Retrieve articles in all journals with MSC: 54F45, 54B10

Additional Information

PII: S 0002-9939(1986)0854045-0
Keywords: Weakly infinite-dimensional spaces, products, property $ C$
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia